Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 4, Pages 405-413
http://dx.doi.org/10.1155/S1048953395000372

Stable discretization methods with external approximation schemes

International Publications, 12046 Coed Drive, Orlando 32826, Florida, USA

Received 1 September 1994; Revised 1 May 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Ram U. Verma, “Stochastic approximation-solvability of linear random equations involving numerical ranges,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 1, pp. 47–55, 1997. View at Publisher · View at Google Scholar
  • Etienne Emmrich, “External Approximation of Nonlinear Operator Equations,” Numerical Functional Analysis and Optimization, vol. 30, no. 5-6, pp. 486–498, 2009. View at Publisher · View at Google Scholar
  • A. Ogrowsky, and B. Schmalfuss, “Discretization Of Stationary Solutions Of Spde's By External Approximation In Space And Time,” International Journal of Bifurcation and Chaos, vol. 20, no. 09, pp. 2835–2850, 2010. View at Publisher · View at Google Scholar